# SDR SWIA201642455

- Difficulty date: July 23, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 34,096 hours, 20,439 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670342563
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOORBEAM ANGLE LOCATED AT LOWER BS 280 HAS CORROSION.  REMOVED AND REPLACED THE FLOORBEAM ANGLE IAW SRM.
